# SDR USAA960250

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 184.6-193.9
- Part time: 19,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND FIVE 1 INCH BY 1 INCH BY .050 INCH DENTS, RIGHT HORIZONTAL STABILIZER LOWER INTERSPAR SKIN STABILIZER STATION 184.7 TO 193.9 AT MID CHORD.  CUT OUT DAMAGE PLUS INSTALLED DOUBLER PER SRM 55-10-01 FIG 206.  (M)
